MAUDE Adverse Event Report: WALLABY MEDICAL WALLABY AVENIR COIL SYSTEM; NEUROVASCULAR EMBOLIZATION COIL

WALLABY MEDICAL WALLABY AVENIR COIL SYSTEM; NEUROVASCULAR EMBOLIZATION COIL
Model Number 10CSW02020
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After reviewing the manufacturing documents, the lot wcs10086 was manufactured, inspected, and released to all required specifications.And this lot was not involved in any other complaint or event.Based on the visual evaluation we can confirm that the coil was abnormally detached from pusher, leaving the inner components still attached to the pull wire, and several kinks were observed in pusher.But since the coil and the ancillary devices were not returned for evaluation we couldn't confirm the root cause.
 
Event or Problem Description
Procedure was an mma embolization.Coil was the last one in.Coil was partially in place when the benchmark fell down dragging the coil in to the internal carotid artery.Coil retrievel was attempted, but stretched in the process causing filament to be in the ica.Scepter balloon was used to push filament back into eca.Filament was later surgically removed.
 
Additional Manufacturer Narrative
Since the device remains under investigation and certain information was unavailable for the initial report, a follow-up report will be submitted as appropriate.
 
Event or Problem Description
Procedure was an mma embolization.Coil was the last one in.Coil was partially in place when the benchmark fell down dragging the coil in to the internal carotid artery.Coil retrievel was attempted but stretched in the process causing filament to be in the ica.Scepter balloon was used to push filament back into eca.Filament was later surgically removed.

Brand Name
WALLABY AVENIR COIL SYSTEM
Common Device Name
NEUROVASCULAR EMBOLIZATION COIL
Manufacturer (Section D)
WALLABY MEDICAL
22901 mill creek drive
laguna hills 92653
Manufacturer (Section G)
SHANGHAI WALLABY MEDICAL TECHNOLOGIES CO., INC.
lane 299, kangwei road, pudong
area c, no.3
shanghai, 20131 5
CH   201315
Manufacturer Contact
nate nathaniel
22901 mill creek drive
laguna hills 92653
9494809466
MDR Report Key23825734
Report Number3014644549-2025-00002
Device Sequence Number12010122
Product Code HCG
UDI-Device Identifier06970908212840
UDI-Public06970908212840
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173711
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10CSW02020
Device Lot NumberWCS10086
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown